Kirkland Signature Non-Drowsy AllerClear Loradatine Tablets, 10mg, 365 Count, 2 Pack


Price:
$22.99
Stock:
In stock

Description

AllerClear active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. AllerClear, an antihistamine, is approved to treat indoor and outdoor allergy symptoms in adults and children 6 years and over. 2 Pack Of UPC: 096619529681.

Payment & Security

American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Shop Pay Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed